# SDR 95ZZZW687

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 744
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Lt Eng Tq
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4145 - ON TAKEOFF ROLL LEFT ENIGNE TORQUE INDICATION FLUCTUATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  PIT MAINTENANCE PERSONNNEL INSPECTED AIRCRAFT AND DISCOVERED A CONTAMINATED CANNON PLUG, LEFT ENGINE TORQUE SIGNAL CONDITIONAL.  CLEANED CANNON PLUG AND GROUND RAN ENGINE IAW GARRETT MM 72-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
